# SDR IPXA2019070944266

- Difficulty date: July 9, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 74,442 hours, 14,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT EMERG LT TEST RECEIVED "EMERG LT BAT 1 LO".  DEFERRED #1 EMERGENCY LIGHT BATTERY PER MEL 33-50-4 C/W DMP.  **SUPPLEMENTAL SDR** REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY UNIT PER MM 33-51-00. OPS CK OK. THIS CLEARS M676092
